Posted by: Kim | 2012-07-03

high blood pressure?

i have recently been diagnosed with high blood pressure. the doctor has put me on medication for this. however, i have been getting the following symptoms: tiredness, weakness, faint, trembling, cold feeling in my legs from my knees down. could this be the result of my blood pressure rising quickly and then stabilising? this feeling usually comes on quickly and mostly in the late afternoons and lasts about 10 miniutes but yesterday the trembling and the weak feeling stayed most of the night.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


You will have to consult your doctor and inform him about your new symptoms. It is possible that you are experiencing side effects from the medication. Your doctor can adapt your medication.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.